# SDR 96FDEA1328

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Creased
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0430  &  009  SHARP CREASE IN SKIN FROM STA 303 - 325 L/H BETWEEN STR 3-4.  ****S/D*****  REPAIRED CREASE IN SKIN PER FEDEX SRM 53-30-3.  DAMAGED AT BS 303 BETWEEN STR 3 & 4L WAS REPAIRED ON NR-0471.
